# SDR SWAA020651

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 50,397 hours, 48,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC3 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 951, STR 21L.  REPAIRED SKIN PER SRM.
